# SDR SWAA990049

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT WHEEL WELL WALL BULKHEAD BS 727 GOUGED AT RBL 5, APPROX WL 180, AFT OF FLAP DRIVE MOTOR.  REPAIRED PER BOEING SRM AND TRAMCO EWO 98-1188.
